# SDR ASAA0010092

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, THE LEFT AFT ENTRY DOOR CUTOUT FUSELAGE SKIN AT BS 984, STRINGER 17L WAS FOUND TO HAVE OVERSIZED HOLES AT PREVIOUS REPAIR.  REPAIRED PER EA 5330-01441.  (M)
